s'authentifier
version française rss feed
HAL : jpa-00246938, version 1

Fiche détaillée  Récupérer au format
Journal de Physique I 4, 5 (1994) 635-653
On the flux distribution in a one dimensional disordered system
Cécile Monthus1, Alain Comtet
(1994)

We study some transport properties of a one dimensional disordered system of finite length N. In this system particles are subject to random forces resulting both from a thermal noise and from a quenched random force F(x) which models the inhomogeneous medium. The latter is distributed as a white noise with a non zero average bias. Imposing some fixed concentration of particles at the end points of the chain yields a steady current J(N) which depends on the environnent {F(x)}. The problem of computing the probabilility distribution P(J) over the environments is addressed. Our approchh is based on a path integral method and on a moment calculation. In the case of a non zero bias our results generalize those obtained recently by Oshanin et al.
1 :  IPNO - Institut de Physique Nucléaire d'Orsay
Physique/Articles anciens

Physique/Matière Condensée/Systèmes désordonnés et réseaux de neurones
Liste des fichiers attachés à ce document : 
PDF
ajp-jp1v4p635.pdf(751.3 KB)